# SDR QMLA2011033111040

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 6,640 hours, 22,130 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 1173040802
- Condition: Cracked
- Location: Tail Boom
- Part time: 316 hours, 1,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED DURING INSPECTION ON VERTICAL FIN CAP AT STA 10950, BL 20, AND WL 4050.  ACFT BEING FERRIED TO FACILITATE REPAIR.
